# SDR TRBA201130801

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 29,240 hours, 32,386 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING START,  NR 2 ENGINE EMITTED HEAVY WHITE SMOKE & STRONG ODOR OF OIL.  RIGHT ENGINE REMOVED & REPLACED.
